# SDR DXTA2011070804652

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 3,187 hours, 2,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY ANNUNCIATOR ILLUMINATED ON APPROACH, JUST AFTER FLAPS SELECTED TO 10 DEGREES.  FLAPS EXTENDED A FEW DEGREES BEFORE FREEZING IN PLACE.  FLAP HANDLE RETURNED TO ZERO DEGREES TO MATCH CONDITION OF INDICATOR WITH NO MOVEMENT OR RETRACTION NOTED.  NO ASYMMETRY IN THE FLIGHT CONTROLS NOTED.  FOUND FOWARD RT WING FLAP CABLE TENSIONS OUT OF LIMITS, AFT AT 346 LBS AND FWD LOW AT 155 LBS RT WING & INTERCONNECT IN LIMITS. ADJUSTED RT WING FLAP CABLE INTO LIMITS. OPS CHECKS GOOD FOR RT FLAP CABLE ADJUSTMENTS. PERFORMED 2ND FLAP ASYMMETRY TEST/OPERATION CHECK SATISFACTORY, FIND GROUND RUN AND OPS CHECKS GOOD FOR FLAPS AT THIS TIME MM 27-50-00.
